# SDR ASOA04593

- Difficulty date: August 13, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10011
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON NORMAL TAKEOFF FROM DFW-CG, WHILE CLIMBING THROUGH APPROXIMATELY 14,000 FEET THE CREW RECEIVED AN AMBER FLAPS FAIL CAUTION MESSAGE.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO DFW AND LANDED SAFELY.  MAINTENANCE REMOVED, REPLACED AND RE-RIGGED THE BRAKE AND POSITION SENSOR UNIT BPSU.  MAINTENANCE ALSO CHECKED THE RIGGING OF THE FLAPS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
